# SDR SWAA031299

- Difficulty date: June 10, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 33,434 hours, 30,087 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND UPPER CHORD CRACKED AT BS 178, WL 233, LBL 25.  REMOVED AND REPLACED UPPER CHORD PER SRM.
